Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence and perturbation theorems for nonlinear maximal monotone operators in Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 73 (1967), 322-327
DOI: https://doi.org/10.1090/S0002-9904-1967-11734-8
MathSciNet review: 0212625
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Brøndsted and R. T. Rockafellar, On the subdifferentiability of convex functions, Proc. Amer. Math. Soc. 16 (1965), 605-611. MR 178103
  • 2. F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 156116
  • 3. F. E. Browder, Strongly nonlinear parabolic boundary value problems, Amer. J. Math. 86 (1964), 339-357. MR 166489
  • 4. F. E. Browder, Nonlinear elliptic boundary value problems. II, Trans. Amer. Math. Soc. 117 (1965), 530-550. MR 173846
  • 5. F. E. Browder, Nonlinear equations of evolution, Ann. of Math. 80 (1964), 485-523. MR 173960
  • 6. F. E. Browder, Multivalued monotone nonlinear mappings and duality mappings in Banach spaces, Trans. Amer. Math. Soc. 118 (1965), 338-351. MR 180884
  • 7. F. E. Browder, Nonlinear initial value problems, Ann. of Math. 82 (1965), 51-87. MR 208113
  • 8. F. E. Browder, Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. Math. Soc. 71 (1965), 780-785. MR 180882
  • 9. F. E. Browder, Nonlinear elliptic functional equations in nonreflexive Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 89-95. MR 185287
  • 10. F. E. Browder, Problèmes non-linéaires, Univ. of Montreal Press, Montreal, 1966, 153 pp.
  • 11. F. E. Browder, On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 56 (1966), 419-425. MR 203533
  • 12. F. E. Browder, Existence and approximation of solutions of nonlinear variational inequalities, Proc. Nat. Acad. Aci. U.S.A. 56 (1966), 1080-1086 MR 203534
  • 13. F. E. Browder, Nonlinear maximal monotone operators in Banach spaces, Math. Ann. (to appear). MR 223942
  • 14. P. Hartman and G. Stampacchia, On some nonlinear elliptic differential functional equations, Acta Math. 115 (1966), 271-330. MR 206537
  • 15. J. Leray and J. L. Lions, Quelques résultats de Visik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France 93 (1965), 97-107. MR 194733
  • 16. C. Lescarret, Cas d'addition des applications monotones maximales dans un espace de Hilbert, C. R. Acad. Sci. Paris 261 (1965), 1160-1163. MR 200757
  • 17. J. L. Lions and G. Stampacchia, Inéquations variationnelles noncoercives, C. R. Acad. Sci. Paris 261 (1965), 25-27. MR 181914
  • 18. J. L. Lions and G. Stampacchia, Variational inequalities, (to appear). MR 216344
  • 19. G. J. Minty, Monotone (nonlinear) operators in Hilbert spaces, Duke Math. J. 29 (1962), 341-346. MR 169064
  • 20. G. J. Minty, On a "monotonicity" method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 162159
  • 21. G. J. Minty, A theorem on maximal monotonic sets in Hilbert space, J. Math. Anal. Appl. 11 (1965), 434-439. MR 198303
  • 22. G. J. Minty, On the generalization of a direct method of the calculus of variations, Bull Amer. Math. Soc. 73 (1967), 315-321. MR 212631
  • 23. J. J. Moreau, Proximité et dualité dans un espace hilbertien, Bull. Soc. Math. France 93 (1965), 273-299. MR 201952
  • 24. R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math. 17 (1966), 497-510. MR 193549
  • 25. G. Stampacchia, Formes bilinéaires coercitives sur les ensembles convexes, C. R. Acad. Sci. Paris 258 (1964), 4413-4416. MR 166591


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11734-8

American Mathematical Society